# SDR HNAA2008112000323

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 33,233 hours, 35,864 cycles
- System (JASC): 3251 · Steering Unit
- Part: Link
- Part number: 89923
- Condition: Broken
- Location: Nlg Steering
- Part time: 9,769 hours, 11,424 cycles
- Component: Steerng Actuato
- Component part number: 8900121
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IN PREPARATION FOR LANDING AT PHL THE FLIGHT CREW SELECTED THE GEAR DOWN AND THE NOSE GEAR INDICATOR WAS RED.  THE MAIN GEAR INDICTED NORMAL.  THE FLIGHT CREW DID THE ALTERNATE EXTENSION AND THE NOSE GEAR DID NOT COME DOWN.  THE AIRCRAFT LANDED WITH THE NOSE STILL RETRACTED, , THERE WERE NO INJURES REPORTED.  UPON INSPECTION, LINK ON THE STEERING ACTUATOR FOUND BROKEN.  STEERING ACTUATOR AND LINKS REPLACED.  ACFT FERRIED TO SBY. DURING INSPECTION AFTER A NOSE GEAR UP LANDING, THE FRAME MEMBER AT X167.5 WAS BUCKLED BETWEEN STRINGERS 32S AND 32P.FRAME MEMBER WAS REPLACED IAW DEHAVILLAND STRUCTURAL REPAIR MANUAL PROCEDURES. AIRCRAFT HAS NOT BEEN RELEASED YET DUE TO OTHER ONGOING WORK.
